Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 71, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at May 16, 2017, 11:22 PM CDT for 4 counties in Nebraska; Phillips County, Kansas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2017, 11:22 PM CDT (04:22 UTC)
- Expired
- May 17, 2017, 12:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Phillips County, KS, Furnas County, NE, Gosper County, NE, Harlan County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 86 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 11:48 PM CDT | TSTM WND GST 54 | 1 E Alma, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| May 16, 7:03 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 256 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2322 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
904
WUUS53 KGID 170422
SVRGID
KSC147-NEC065-073-083-137-170500-
/O.NEW.KGID.SV.W.0071.170517T0422Z-170517T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
1122 PM CDT TUE MAY 16 2017
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Phillips County in north central Kansas...
Phelps County in south central Nebraska...
Southeastern Gosper County in south central Nebraska...
Eastern Furnas County in south central Nebraska...
Harlan County in south central Nebraska...
* Until midnight CDT
* At 1121 PM CDT, severe thunderstorms were located along a line
extending from Arapahoe to 7 miles southwest of Stamford to near
Prairie View, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Holdrege, Phillipsburg, Alma, Arapahoe, Oxford, Beaver City,
Orleans, Loomis, Agra, Holbrook, Funk, Stamford, Republican City,
Long Island, Prairie View, Edison, Atlanta, Huntley, Ragan and
Hollinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4065 9919 4000 9918 4000 9907 3977 9907
3966 9963 4000 9963 4000 9981 4035 10004
TIME...MOT...LOC 0421Z 250DEG 42KT 4032 9990 4003 9966 3975 9962
HAIL...<.75IN
WIND...60MPH
$$
Heinlein1 follow-up statement
106
WWUS53 KGID 170447
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
1147 PM CDT TUE MAY 16 2017
NEC065-073-170456-
/O.CAN.KGID.SV.W.0071.000000T0000Z-170517T0500Z/
Gosper NE-Furnas NE-
1147 PM CDT TUE MAY 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GOSPER AND
EASTERN FURNAS COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4065 9919 4000 9919 4000 9907 3977 9907
3971 9940 4029 9963 4049 9964
TIME...MOT...LOC 0446Z 250DEG 42KT 4041 9956 4012 9932 3984 9928
$$
KSC147-NEC083-137-170500-
/O.CON.KGID.SV.W.0071.000000T0000Z-170517T0500Z/
Phillips KS-Phelps NE-Harlan NE-
1147 PM CDT TUE MAY 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN PHILLIPS...PHELPS AND HARLAN COUNTIES...
At 1146 PM CDT, severe thunderstorms were located along a line
extending from near Loomis to near Alma to 6 miles north of
Phillipsburg, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Holdrege, Phillipsburg, Alma, Orleans, Loomis, Agra, Funk, Republican
City, Atlanta, Huntley, Ragan, Woodruff and Harlan County Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4065 9919 4000 9919 4000 9907 3977 9907
3971 9940 4029 9963 4049 9964
TIME...MOT...LOC 0446Z 250DEG 42KT 4041 9956 4012 9932 3984 9928
HAIL...<.75IN
WIND...60MPH
$$
HeinleinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 6:41 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, May 16, 6:41 PM CDT, 4 hours 41 minutes before
Area Forecast Discussion National Weather Service Hastings NE 641 PM CDT Tue May 16 2017 .UPDATE... Issued at 506 PM CDT Tue May 16 2017 Thunderstorms are continuing to develop and intensify across the local area this afternoon. After coordination with surrounding offices and the storm prediction center, a severe thunderstorm watch is now in effect for much of the area through midnight. && .SHORT TERM...(This evening through Wednesday) Issued at 339 PM CDT Tue May 16 2017 The ingredients are in place for an active evening and potentially overnight period across the local area today with multiple rounds of convection possible. With clear skies this morning and through the early afternoon hours...instability was able to build and the CIN has mostly eroded over the past couple of hours...which means only weak forcing will likely be needed to get some explosive convection initiated this evening...and with a surface trough tracking across the western fringes of the local area this afternoon and an upper level disturbance emerging out of the southwest overnight...forcing should be no problem. In addition...with good shear and instability values already present in the atmosphere... expect the potential for organized convection with a few supercells across the local area...capable of producing large hail and strong thunderstorm wind gusts. Can also not rule out an isolated tornado or two through the early evening hours as 0-6 KM shear values upwards of 50KTs are forecast through around 06Z. After the initial round of convection propagates northeastward across the local area this evening...expect an additional round of thunderstorms to potentially roll in from the west as convection across the high plains gets enhanced by the approaching shortwave out of the southwest. This should keep the radar active through the early morning hours Wednesday...although the greatest potential for significant severe thunderstorms appears to be over the remainder of the afternoon hours through this evening. As the surface and upper level low track across the heart of the local area tomorrow...expect a mostly cloudy day with additional chances for some showers and thunderstorms...although the severe potential looks fairly low at this time. .LONG TERM...(Wednesday night through Tuesday) Issued at 339 PM CDT Tue May 16 2017 Expect multiple chances for showers and thunderstorms across the local area through the extended periods as an upper level low meanders across the intermountain west sending multiple impulses across the local area from time to time. With relatively cooler air in place across the region...expect instability and severe thunderstorm chances to be somewhat limited with temperatures hovering near to just below seasonal norms each day. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday) Issued at 610 PM CDT Tue May 16 2017 SHRAs and TSRAs will be around through most of the period, although no attempt was made to time them beyond a couple of hours. Expect the line of strong thunderstorms near the NE/KS state lines to continue to lift north over the next hour or two. This will likely result in MVFR lower CIGS/VSBYS for a short period of time at both terminals. In addition...could see some very strong thunderstorm wind gust. Overnight...the chance for severe thunderstorms will diminish...but could continue to see brief MVFR conditions in passing SHRAs or TSRAs at either terminal. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && UPDATE...Rossi SHORT TERM...Rossi LONG TERM...Rossi AVIATION...Rossi
Hazardous weather outlook, May 16, 3:22 PM CDT, 8 hours before
Hazardous Weather Outlook National Weather Service Hastings NE 322 PM CDT Tue May 16 2017 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 172030- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 322 PM CDT Tue May 16 2017 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...This Afternoon and Tonight. Severe thunderstorms are possible across the entire forecast area this afternoon through tonight. At this time, the best chances look to come after 6 PM, with the primary hazards being hail up to 2 inches in diameter and wind gusts near 70 MPH. In addition... localized heavy rain and flooding, as well as an isolated tornado, cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorm chances linger across the outlook area through Wednesday, then intermittent thunderstorms are possible Thursday through Friday night. Severe thunderstorms are not expected at this time. Another chance for thunderstorms returns next Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed late this afternoon through tonight. && More information may be obtained at the following web page: https://www.weather.gov/hastings Rossi
In the hours before
Local storm report, May 16, 8:13 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
813 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG 1 E GILEAD 40.15N 97.39W
05/16/2017 THAYER NE 911 CALL CENTER
3 POWER POLES SNAPPED NORTH OF HIGHWAY 136
ON HIGHWAY 53.
&&Local storm report, May 16, 8:17 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
817 PM CDT TUE MAY 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL EDGAR 40.37N 97.97W
05/16/2017 E0.50 INCH CLAY NE BROADCAST MEDIA
PEA TO DIME SIZE HAIL. TIME EST FM RADAR.
0444 PM TORNADO 3 NE EXETER 40.67N 97.42W
05/16/2017 FILLMORE NE TRAINED SPOTTER
CORRECTED TO CHANGE FROM LANDSPOUT TO
GUSTNADO AFTER REVIEWING VIDEO. FUNNEL WAS
ONLY PARTIALLY VSBL FROM DUST. THE UPPER
PORTION OF THE FUNNEL DID NOT CONNECT TO
CLOUD BASE, BUT MAY NOT HAVE BEEN FULLY
VSBL.
0503 PM HAIL PORTIS 39.56N 98.69W
05/16/2017 E1.00 INCH OSBORNE KS 911 CALL CENTER
PENNY UP TO QUARTER SIZE.
0504 PM HAIL 1 S ALTON 39.46N 98.95W
05/16/2017 E0.88 INCH OSBORNE KS LAW ENFORCEMENT
0528 PM TSTM WND GST 4 SSW STOCKTON 39.38N 99.29W
05/16/2017 M54 MPH ROOKS KS AWOS
MEASURED AT STOCKTON AIRPORT. CORRECTED
SOURCE.
0529 PM HAIL 4 SSW BURR OAK 39.82N 98.33W
05/16/2017 E0.50 INCH JEWELL KS AMATEUR RADIO
0538 PM TSTM WND GST 1 W LOGAN 39.66N 99.58W
05/16/2017 M71 MPH PHILLIPS KS MESONET
PKWND 75 MPH 543 PM.
0539 PM HAIL BURR OAK 39.87N 98.30W
05/16/2017 M1.00 INCH JEWELL KS CO-OP OBSERVER
HAIL HAS INCREASED IN SIZE TO 1". ONGOING.
0539 PM HAIL BURR OAK 39.87N 98.31W
05/16/2017 M1.00 INCH JEWELL KS CO-OP OBSERVER
0544 PM TSTM WND DMG PHILLIPSBURG 39.76N 99.32W
05/16/2017 PHILLIPS KS AMATEUR RADIO
ROOF BLOWN OFF RESTAURANT IN TOWN. REPORTS
OF POWER LINES AND LARGE TREE BRANCHES
(6-12" DIAMETER) DOWN IN PARTS OF THE
COUNTY. STILL ASSESSING DMG.
0544 PM TSTM WND GST 1 S PHILLIPSBURG 39.74N 99.32W
05/16/2017 M58 MPH PHILLIPS KS AWOS
PKWND 71 MPH AT 548 PM.
0546 PM HAIL 2 W HEBRON 40.17N 97.63W
05/16/2017 E1.00 INCH THAYER NE TRAINED SPOTTER
2 WEST OF HEBRON.
0549 PM TSTM WND GST 5 WSW AGRA 39.74N 99.22W
05/16/2017 E55 MPH PHILLIPS KS TRAINED SPOTTER
PEA TO HALF INCH HAIL ALSO ONGOING.
0552 PM HAIL 6 N ESBON 39.92N 98.43W
05/16/2017 E1.00 INCH JEWELL KS TRAINED SPOTTER
0554 PM HAIL 2 W BRUNING 40.34N 97.59W
05/16/2017 E1.00 INCH THAYER NE STORM CHASER
ONGOING.
0555 PM HAIL 3 N BELVIDERE 40.29N 97.56W
05/16/2017 E1.00 INCH THAYER NE PUBLIC
SOCIAL MEDIA PHOTO REPORT.
0604 PM TSTM WND GST 1 SSW SMITH CENTER 39.76N 98.79W
05/16/2017 M54 MPH SMITH KS AWOS
MEASURED AT AIRPORT.
0607 PM HAIL OHIOWA 40.42N 97.45W
05/16/2017 E1.00 INCH FILLMORE NE EMERGENCY MNGR
DIME UP TO QUARTER SIZE. TIME EST FM RADAR.
0614 PM HAIL 5 N SUPERIOR 40.10N 98.07W
05/16/2017 E1.00 INCH NUCKOLLS NE STORM CHASER
ONGOING.
0619 PM TSTM WND GST 7 N LEBANON 39.92N 98.56W
05/16/2017 E60 MPH SMITH KS AMATEUR RADIO
ESTIMATED 50-60 MPH.
0625 PM TSTM WND GST 2 N FRANKLIN 40.12N 98.95W
05/16/2017 M64 MPH FRANKLIN NE MESONET
0647 PM TSTM WND DMG 2 W ROSELAND 40.47N 98.59W
05/16/2017 ADAMS NE EMERGENCY MNGR
GRAIN BIN IN ROAD AT HWY 74 AND BLADEN RD.
POWER POLE SNAPPED AS WELL. TIME EST FM
RADAR.
0651 PM TSTM WND GST 5 NNE LOOMIS 40.54N 99.46W
05/16/2017 M59 MPH PHELPS NE MESONET
0653 PM TSTM WND GST 7 N FUNK 40.57N 99.27W
05/16/2017 M59 MPH PHELPS NE MESONET
0655 PM TSTM WND GST 2 ENE HOLDREGE 40.45N 99.34W
05/16/2017 M67 MPH PHELPS NE AWOS
MEASURED AT AIRPORT.
0658 PM TSTM WND GST 3 N JUNIATA 40.63N 98.52W
05/16/2017 M62 MPH ADAMS NE MESONET
0705 PM TSTM WND GST 2 WNW HASTINGS 40.60N 98.43W
05/16/2017 M56 MPH ADAMS NE ASOS
MEASURED AT AIRPORT.
0720 PM TSTM WND DMG 5 NE DONIPHAN 40.82N 98.31W
05/16/2017 HALL NE LAW ENFORCEMENT
SEMI BLOWN OVER ON EASTBOUND I-80 BLOCKING
BOTH LANES AT MILE MARKER 316. A SMALL CORE
OF VERY STRONG WINDS INDICATED IN THAT AREA
ON RADAR. TIME EST FM RADAR.
0735 PM TSTM WND GST 3 W PHILLIPS 40.90N 98.26W
05/16/2017 M58 MPH MERRICK NE MESONET
0747 PM TSTM WND DMG 1 E GILEAD 40.15N 97.39W
05/16/2017 THAYER NE 911 CALL CENTER
3 POWER POLES SNAPPED NORTH OF HIGHWAY 136
ON HIGHWAY 53.
&&Special weather statement, May 16, 8:39 PM CDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Hastings NE
839 PM CDT TUE MAY 16 2017
KSZ018-170230-
Osborne KS-
839 PM CDT TUE MAY 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR OSBORNE COUNTY UNTIL 930 PM
CDT...
At 839 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Luray, or 20 miles north of Russell, moving north
at 55 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm. This storm may increase in intensity.
Locations impacted include...
Osborne, Downs and Portis.
A severe thunderstorm watch remains in effect until midnight CDT for
north central Kansas.
LAT...LON 3914 9904 3957 9881 3957 9849 3946 9849
3913 9866 3913 9888
TIME...MOT...LOC 0139Z 201DEG 48KT 3918 9882
HeinleinSpecial weather statement, May 16, 8:47 PM CDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Hastings NE
847 PM CDT TUE MAY 16 2017
KSZ019-170215-
Mitchell KS-
847 PM CDT TUE MAY 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MITCHELL COUNTY UNTIL 915
PM CDT...
At 847 PM CDT, Doppler radar was tracking a strong thunderstorm near
Beloit, moving northeast at 40 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Beloit, Glen Elder and Asherville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until midnight CDT for
north central Kansas.
LAT...LON 3922 9821 3934 9831 3950 9830 3950 9794
3925 9795
TIME...MOT...LOC 0147Z 230DEG 33KT 3940 9810
FaySpecial weather statement, May 16, 9:34 PM CDT, 1 hour 48 minutes before
Special Weather Statement National Weather Service Hastings NE 934 PM CDT TUE MAY 16 2017 KSZ019-170315- Mitchell KS- 934 PM CDT TUE MAY 16 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MITCHELL COUNTY UNTIL 1015 PM CDT... At 934 PM CDT, Doppler radar was tracking a strong thunderstorm over Hunter, or 17 miles northwest of Lincoln, moving northeast at 45 mph. Half inch hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Beloit, Glen Elder, Hunter and Victor. A severe thunderstorm watch remains in effect until midnight CDT for north central Kansas. LAT...LON 3957 9830 3956 9795 3922 9821 3922 9848 TIME...MOT...LOC 0234Z 206DEG 40KT 3925 9834 Heinlein
Special weather statement, May 16, 10:16 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Hastings NE
1016 PM CDT TUE MAY 16 2017
KSZ007-019-170330-
Jewell KS-Mitchell KS-
1016 PM CDT TUE MAY 16 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MITCHELL COUNTY
UNTIL 1030 PM CDT...
At 1015 PM CDT, Doppler radar was tracking a strong thunderstorm over
Scottsville, or 8 miles northeast of Beloit, moving northeast at 55
mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Scottsville.
A severe thunderstorm watch remains in effect until midnight CDT for
north central Kansas.
LAT...LON 3940 9794 3953 9810 3957 9806 3972 9793
3941 9793
TIME...MOT...LOC 0315Z 225DEG 46KT 3952 9796
HeinleinThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 7:03 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney, Phelps | 42 min |
| May 16, 7:04 PM CDT | Special Weather Statement | GID | Nuckolls | 26 min |
| May 16, 7:15 PM CDT | Special Weather Statement | GID | Clay, Fillmore, Thayer | 30 min |
| May 16, 7:32 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick | 29 min |
| May 16, 7:45 PM CDT | Special Weather Statement | GID | Howard | 45 min |
| May 16, 7:46 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 15 min |
| May 16, 11:58 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 47 min |
| May 17, 12:31 AM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 44 min |
| May 17, 1:02 AM CDT | Special Weather Statement | GID | Clay, Nuckolls | 43 min |
| May 17, 1:25 AM CDT | Special Weather Statement | GID | Hamilton, York | 50 min |
| May 17, 1:34 AM CDT | Special Weather Statement | GID | Fillmore, York | 41 min |
| May 17, 2:00 AM CDT | Special Weather Statement | GID | Polk | 45 min |
| May 17, 11:27 AM CDT | Areal Flood Warning | GID | Franklin, Harlan, Webster | 12 hr |
| May 17, 11:58 AM CDT | Special Weather Statement | GID | Thayer | 47 min |
| May 17, 12:02 PM CDT | Special Weather Statement | GID | Thayer | 43 min |
| May 17, 3:05 PM CDT | Flash Flood Watch | GID | Adams, Clay, Fillmore, Franklin, Hall, Hamilton and 9 more | 37 hr |
| May 16, 8:39 PM CDT | Special Weather Statement | GID | Osborne | 51 min |
| May 16, 8:47 PM CDT | Special Weather Statement | GID | Mitchell | 28 min |
| May 16, 9:34 PM CDT | Special Weather Statement | GID | Mitchell | 41 min |
| May 16, 10:16 PM CDT | Special Weather Statement | GID | Mitchell | 14 min |
| May 17, 6:49 AM CDT | Special Weather Statement | GID | Mitchell | 41 min |
| May 17, 6:58 AM CDT | Severe Thunderstorm Warning | GID | Jewell, Mitchell | 21 min |
| May 17, 11:25 AM CDT | Special Weather Statement | GID | Mitchell | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.